# SDR CA970306011

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Switch
- Condition: Intermittent
- Location: Slat Position
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH WHEN FLAPS SELECTED SLATS DID NOT EXTEND. REPLACED SLAT POSITION INDICATION SWITCH.
